# SDR AALA991440

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELTFRAME DRILLED INTO 4 PLACES UPPER LEG STATION 560 BETWEEN STRINGER 28R AND 27R.  INSTALLED DOUBLERS PER AARD 51-40-1.  (M)
